# SDR 2022F00438

- Difficulty date: August 31, 2022
- Submitted: October 31, 2022
- Operation: General aviation
- Make and model: Boeing 767381
- Aircraft serial: 27377
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE #2 WITH OIL LEAK IN TURBINE EXHAUST SLEEVE- AFTER UPPER LOW PRESSURE RECOP TUBE. ACTION: BORESCOPE INSPECTION REVEALED OIL LEAK ON SUPPLY TUBE. ENGINE REMOVED AND REPLACED.
